# SDR VNAA2016052600023

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 28,828 hours, 28,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN SIDE SEAT TRACKS LT AND RT FROM BS 379.00 TO 669.40 ARE CORRODED. MAINTENANCE R & R SIDE SEAT TRACKS.  THE ACFT WAS RELEASED FOR SERVICE.
